# SDR CA140908010

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE RT ENGINE OIL TEMPERATURE EXCEEDED 135 DEG C. THE EVENT MARKER WAS PUSHED. THE POWER REDUCED AND OIL TEMPERATURE WAS 30 TO 35 DEGREES  HIGHER THAN LT ENGINE.  THE ACFT RETURNED TO POINT OF ORIGIN.  TROUBLESHOOTING IN PROGRESS.
